CaltechAUTHORS
  A Caltech Library Service

Items where Person is "McGuinness-M-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1984
Number of items: 1.

1984

Fowler, A. C. and McGuinness, M. J. (1984) On the Nature of the Torus in the Complex Lorenz Equations. SIAM Journal on Applied Mathematics, 44 (4). pp. 681-700. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:FOWsiamjam84

This list was generated on Mon Oct 21 04:36:09 2019 PDT.